# SDR 95ZZZM182

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 834
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4062 - CREW ELECTED TO ABORT TAKEOFF WHEN LEFT ENGINE FAILED TO ACHEIVE TARGET TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED LEFT ENGINE TORQUE SIGNAL CONDITIONER IAW MM 72-00-00, CONDUCTED ENGINE GROUND RUNS IAW MM 72-00-00.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
